# SDR UHLA2013061300230

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 23,360 hours, 14,393 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HARD TO ARM & DISARM.  INSPECTED AND LUBED R2 DOOR IAW AMM 52-11-22-06, OPS CHECKED GOOD.
